# SDR SWAA2012120310098

- Difficulty date: November 23, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: 6939243
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON BOLTS LOCATED ON BALANCE PANEL AREA OF THE LT AILERON.   REPLACED BOLTS LOCATED ON BALANCE PANEL AREA OF THE LT AILERON IAW CMM 57-50-21.
